# SDR HALA0600654

- Difficulty date: September 1, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 14,343 hours, 2,748 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Nr 1 Eng Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - NR 1 ENGINE NO BLEED AIR.  T/S PER FIM - PNEUMATIC SUPPLY BITE MODULE FAULTED LEFT ENG PRSOV.  REMOVED AND REPLACED LEFT ENG PRSOV PER M/M 36-11-09.  ALSO REPLACED LEFT ENG BLEED SUPPLY CONTROL CARD IN P50 PANEL PER MM 36-11-12.  RAN ENGINE AND PRSOV OP CHECKS NORMAL.  NO LEAKS NOTED, BITE MODULE BITE CHECKS GOOD.  NO FAULTS.
